Categorifications and cyclotomic rational double affine Hecke algebras

Raphaël Rouquier UCLA Peng Shan CNRS, Université Paris Sud Michela Varagnolo Université de Cergy-Pontoise Eric Vasserot Université Paris Diderot-Paris 7

Quantum Algebra Representation Theory mathscidoc:1707.29001

Invent. Math., 204, 671-786, 2016
Varagnolo and Vasserot conjectured an equivalence between the category O for CRDAHA’s and a subcategory of an affine parabolic category O of type A. We prove this conjecture. As applications, we prove a conjecture of Rouquier on the dimension of simple modules of CRDAHA’s and a conjecture of Chuang–Miyachi on the Koszul duality for the category O of CRDAHA’s.
No keywords uploaded!
[ Download ] [ 2017-07-17 14:31:44 uploaded by pengshan ] [ 10 downloads ] [ 0 comments ]
@inproceedings{raphaël2016categorifications,
  title={Categorifications and cyclotomic rational double affine Hecke algebras},
  author={Raphaël Rouquier, Peng Shan, Michela Varagnolo, and Eric Vasserot},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170717143144254006798},
  booktitle={Invent. Math.},
  volume={204},
  pages={671-786},
  year={2016},
}
Raphaël Rouquier, Peng Shan, Michela Varagnolo, and Eric Vasserot. Categorifications and cyclotomic rational double affine Hecke algebras. 2016. Vol. 204. In Invent. Math.. pp.671-786. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170717143144254006798.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved